# SDR FDEA201709282777

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP VANE T FITTING 'B' FWD HOLE CORROSION.  REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-  2R FIG 201.EXISTING SLOT HOLE:L=0.858Ï¿½ X W=0.558Ï¿½, FINAL SLOT HOLE:L=0.957Ï¿½ X W=0.657Ï¿½,   MAXIMIMUM ALLOWABLE SLOT HOLE; L=0.940Ï¿½X W=0.670Ï¿½. OVERSIZED SLOT BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER SRM 57-50-02-2R FIG 201 REPAIR 5 AND   EA# 1-5750-T0335686 PART 1 STEP 1A.  LH WING O/B FLAP   OPERATION TEST CARRIED OUT AS PER AMM 27-50-00-860-801 FOUND SATISFACTORY. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
